Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Small lumps on breasts, stomach. Trouble in urination. Diagnosed cystenosis before. Is it spreading?

My son has small lumps in his breasts and now a few on his stomach . They don t itch or hurt and are under the skin. He was diagnosed with cystenosis in his eyes years ago. He is now 28. He also doesn t feel great and is having trouble urinating. Could this be spreading cystenosis or tubers. He had seizures as well. Mostly earlier in life and is not on meds now.
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

I will try to explain in simple terms as much as possible.

let me give some more details about the "cystenosis". Its a rare genetic disorder, now cystine is an part of protein (amino acid to be specific ) that is important for body to grow normally, but in the "cystenosis" its not converted in to another stuff which is necessary for changes in bodies function so the cystine gets deposited as a crystals instead of transformed in to a different compound which is important.

Now the common site for deposition of the cystine is cornea (eyes structure), kidney ,muscles and various other organs causing some or other problems. ( for example - if their is a big stone lying in middle of road it will be an obstruction for the moving traffic, right? even thought the road is built by the similar stone underneath the surface, but will cause major havoc for moving traffic) in the same way if the cystine gets deposited in the cornea of eyes- cause vision problems , in kidney causing urine problems.
in short it will be an ongoing process till something is done for it.


To consult a physician and ask him to get (medication ) "cysteamine"

which basically helps to reduce the deposition of cystine in body.

hope it helps, but still try to have the medication/ at least have consult regarding that to your physician

Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor